# SDR AALA20180710009

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126U21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON RIGHT HAND TRANSITION PANEL (SHIELD) LOCATED FROM STA 420-440 IN THE FORWARD CARGO AREA. REPLACED TRANSITION PANEL (SHIELD) PER DRAWING 143A8126 AND 51-00-05.
